Alert archive / Ohio / Flash Flood Warnings in 2013
Flash Flood Warning 3, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Apr 10, 2013, 7:17 PM EDT for 4 counties in Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 7:17 PM EDT (23:17 UTC)
- Expired
- Apr 10, 2013, 10:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Auglaize County, OH, Darke County, OH, Mercer County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 135 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 7:30 PM EDT | FLASH FLOOD | Maria Stein, OH | WATER WAS REPORTED OVER ROADS. |
| Apr 10, 7:30 PM EDT | FLASH FLOOD | Wapakoneta, OH | WATER WAS REPORTED OVER ROADS. |
| Apr 10, 8:30 PM EDT | FLASH FLOOD | Botkins, OH | WATER WAS REPORTED OVER ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
011
WGUS51 KILN 102317
FFWILN
OHC011-037-107-149-110215-
/O.NEW.KILN.FF.W.0003.130410T2317Z-130411T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
717 PM EDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
NORTHERN DARKE COUNTY IN WEST CENTRAL OHIO...
SOUTHERN MERCER COUNTY IN WEST CENTRAL OHIO...
NORTHERN SHELBY COUNTY IN WEST CENTRAL OHIO...
* UNTIL 1015 PM EDT.
* AT 709 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED OVER TWO
INCHES HAS FALLEN ACROSS PORTIONS OF THE WARNED AREA.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
INCH POSSIBLE THROUGH 1015 PM EDT. RUNOFF FROM THIS EXCESSIVE
RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 4066 8422 4066 8411 4065 8410 4065 8407
4041 8406 4024 8481 4051 8480 4069 8431
4069 8423
$$2 follow-up statements
400
WGUS71 KILN 110119
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
919 PM EDT WED APR 10 2013
OHC011-037-107-149-110215-
/O.CON.KILN.FF.W.0003.000000T0000Z-130411T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AUGLAIZE OH-DARKE OH-MERCER OH-SHELBY OH-
919 PM EDT WED APR 10 2013
...FLASH FLOOD WARNING CONTINUES FOR NORTHERN SHELBY...SOUTHERN
MERCER...NORTHERN DARKE AND AUGLAIZE COUNTIES UNTIL 1015 PM EDT...
AT 909 PM EDT...RADAR INDICATED MORE STORMS WITH HEAVY RAIN WERE
MOVING BACK INTO THE AREA AFTER A BRIEF LULL.
FROM 1 TO 2 INCHES OF RAIN HAS FALLEN...WITH LOCALLY MORE IN A FEW
ISOLATED SPOTS. THIS HAS CAUSED NUMEROUS CREEKS AND STREAMS TO RUN
AT BANKFULL OR GO INTO FLOOD...AND WATER HAS BEEN REPORTED TO BE
PONDING IN LOW LYING AREAS AND IN DITCHES.
NEW STORMS MOVING INTO THE AREA WILL SLOW THE RATE THAT THIS WATER
RECEDES...AND MAY CAUSE ADDITIONAL LOCALIZED FLASH FLOODING. ANOTHER
HALF INCH OF RAIN IS POSSIBLE THROUGH 1015 PM.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...CELINA...COLDWATER...ST.
MARYS...WAPAKONETA...ANNA...BOTKINS...CRIDERSVILLE...FORT
LORAMIE...FORT RECOVERY...MINSTER...NEW BREMEN AND NEW KNOXVILLE.
IN ADDITION...FLOODING IS EXPECTED TO OCCUR IN...BUCKLAND...
BULKHEAD...BURKETTSVILLE...CARTHAGENA...CHICKASAW...COSMOS...EGYPT
AND FRYBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 4066 8422 4066 8411 4065 8410 4065 8407
4041 8406 4024 8481 4051 8480 4069 8431
4069 8423
$$
BINAU764
WGUS71 KILN 110217
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1017 PM EDT WED APR 10 2013
OHC011-037-107-149-110225-
/O.EXP.KILN.FF.W.0003.000000T0000Z-130411T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AUGLAIZE OH-DARKE OH-MERCER OH-SHELBY OH-
1017 PM EDT WED APR 10 2013
...THE FLASH FLOOD WARNING FOR NORTHERN SHELBY...SOUTHERN MERCER...
NORTHERN DARKE AND AUGLAIZE COUNTIES HAS EXPIRED...
WHILE MODERATE RAIN IS MOVING THROUGH THE AREA...REPORTS FROM THIS
AREA INDICATE THAT FLOODING IS LOCALIZED AND NOT LIFE
THREATENING...AND IS TIED TO SMALL STREAMS AND LOW LYING AREAS.
AFTER 11 PM...THERE WILL BE A NOTICEABLE LULL IN RAINFALL WHICH WILL
HELP WATERS RECEDE THROUGH THE NIGHT...BEFORE MORE RAINS ARRIVE
EARLY THURSDAY MORNING. IF FLOODING HAS BEEN OBSERVED...PLEASE
REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4066 8422 4066 8411 4065 8410 4065 8407
4041 8406 4024 8481 4051 8480 4069 8431
4069 8423
$$
BINAUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 4:01 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Apr 10, 4:01 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 401 PM EDT WED APR 10 2013 .SYNOPSIS... SHOWERS AND STORMS WILL MOVE ALONG A NEARLY STATIONARY FRONTAL BOUNDARY ACROSS NORTHERN OHIO TONIGHT. A COLD FRONT WILL APPROACH LATE TONIGHT AND PUSH THROUGH ON THURSDAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE COLD FRONT. COLDER AIR WILL SETTLE IN BEHIND THE FRONT FOR FRIDAY AND SATURDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... WARM FRONT IS SITUATED JUST NORTH OF OUR AREA THIS AFTERNOON... STRETCHING FROM NORTHERN INDIANA INTO NORTHERN OHIO. SOUTH OF THE FRONT ACROSS OUR AREA...TEMPERATURES ARE IN THE UPPER 70S AND LOWER 80S. CURRENT RADAR TRENDS AND MODEL GUIDANCE HAVE GOOD PLACEMENT OF NEAR TERM WEATHER FOR TONIGHT. BELIEVE SHRA/TSRA WILL PERSIST INTO THE EVENING ACROSS THE NORTHWEST WITH MORE WIDELY SCATTERED/ISOLATED TO THE SOUTH OF CURRENT WATCH. PROBABLY DRY ACROSS THE SOUTHEAST THROUGH THE NIGHT. COLD FRONT WILL APPROACH LATE TONIGHT AND AXIS OF PRECIP WILL PUSH INTO THE FAR WEST TOWARD SUNRISE. TEMPS WILL REMAIN MILD WITH LOWS SLIGHTLY ABOVE GUIDANCE NUMBERS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... COLD FRONT WORKS ACROSS AREA THURSDAY AND THEN TO THE EAST THURSDAY EVENING. THINKING IS DIMINISHING SHRA/TSRA LINE WITH FRONT IN THE MORNING WITH MODELS SHOWING MORE REDEVELOPMENT ACROSS THE CWA IN THE AFTERNOON ESPECIALLY IN THE EAST WHERE MORE WIDESPEAD SIGNIFICANT SEVERE EVENT SHOULD OCCUR WITH ENOUGH DAYTIME HEATING. TEMPS A BIT TRICKY WITH CLOUDS AND SHRA AND STUCK CLOSE TO GUIDANCE. SHRA/TSRA TAPERING OFF AND ENDING FROM WEST TO EAST THURSDAY EVENING. SOME PARTIAL CLEARING. COOLER TEMPS AND AGAIN CLOSE TO GUIDANCE. FRIDAY IS CAA WITH CLOUDS RETURNING AND PERHAPS A SPRINKLE OR LIGHT SHRA. HAVE TROUBLE GOING WITH HIGHER GUIDANCE NUMBERS AND WILL CONTINUE PREVIOUS FCST TREND OF COOLER HIGHS. FRIDAY NIGHT LOOKS TO BE ENOUGH CLOUDS AND WIND TO PREVENT ANY SIGNIFICANT FREEZE OR EVEN FROST AT THIS TIME. WILL NEED TO MONITOR THIS FOR ANY POSSIBLE HEADLINES NEEDED IN THE SOUTH WITH FROST/FREEZE PROGRAM STARTED IN THIS AREA ON THURSDAY. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HIGH PRESSURE WILL MOVE ACROSS THE REGION OVER THE WEEKEND. TEMPERATURES SHOULD BE ABLE TO QUICKLY MODERATE AS FLOW TURNS AROUND TO THE SOUTH ON SUNDAY. A BROAD UPPER RIDGE WILL REDEVELOP AND PERSIST INTO MIDWEEK. THIS WILL ALLOW TEMPERATURES TO RISE WELL ABOVE NORMAL AGAIN. MOISTURE WILL SLOWLY INCREASE AND THIS COULD EVENTUALLY RESULT IN A FEW SHOWERS AND STORMS IN THE WARM SECTOR. CHANCE OF STORMS WILL INCREASE LATE TUESDAY INTO WEDNESDAY AS A SLOW-MOVING FRONTAL SYSTEM APPROACHES THE REGION. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... OUR AREA REMAINS IN THE WARM SECTOR THIS AFTERNOON AS THE BOUNDARY IS JUST OFF TO OUR NORTH...STRETCHING FROM NORTHERN INDIANA INTO NORTHERN OHIO. SHOWERS AND THUNDERSTORMS HAVE BECOME MORE WIDESPREAD OFF TO OUR WEST DURING THE PAST HOUR OR SO ALONG AND SOUTH OF THE BOUNDARY. AIRMASS ACROSS OUR AREA HAS RECOVERED FROM THE CONVECTION EARLIER THIS MORNING...WITH ML CAPES NOW PUSHING 2000 J/KG. AS A RESULT...SHOWERS AND THUNDERSTORMS OFF TO OUR WEST WILL LIKELY CONTINUE TO WORK THEIR WAY EAST INTO NORTHERN PORTIONS OF OUR FA THROUGH MID TO LATE AFTERNOON. EXPECT THE BEST CHANCE TO REMAIN ACROSS OUR FAR NORTH...CLOSER TO THE BETTER FORCING ALONG THE FRONT. THIS WILL PUT KDAY...KCMH AND KLCK ON THE EDGE OF SOME THUNDERSTORM ACTIVITY THROUGH LATE AFTERNOON/EARLY EVENING. STILL SOME MODEL UNCERTAINTY AS TO HOW FAR IF ANY THE BOUNDARY WILL PUSH SOUTH OVERNIGHT AND THIS WILL ULTIMATELY AFFECT PCPN CHANCES LATER TONIGHT. EITHER WAY...THE BEST CHANCE OF PCPN SHOULD REMAIN NORTH OF THE TAF SITES SO WILL MAINTAIN A DRY FORECAST THROUGH TONIGHT. MODELS ALSO CONTINUE TO TREND SLOWER WITH THE APPROACH OF THE COLD FRONT ON THURSDAY. AS A RESULT...THINK WE COULD SEE SOME PRE FRONTAL SHOWERS WORK INTO THE WEST THROUGH THE MORNING HOURS...BUT BETTER CHANCE FOR ANY THUNDERSTORMS SHOULD HOLD OFF UNTIL THURSDAY AFTERNOON. OUTLOOK...MVFR CEILINGS POSSIBLE THURSDAY NIGHT INTO FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...PADGETT SHORT TERM...PADGETT LONG TERM... AVIATION...JGL
Hazardous weather outlook, Apr 10, 10:47 AM EDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1047 AM EDT WED APR 10 2013 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 111500- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- 1047 AM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A SERIES OF DISTURBANCES WILL MOVE ALONG A STATIONARY FRONT OVER NORTHERN INDIANA AND NORTHERN OHIO...RESULTING IN A CHANCE OF THUNDERSTORMS TODAY INTO TONIGHT. A FEW OF THE STORMS MAY BECOME SEVERE WITH THE MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS OUR AREA THURSDAY MORNING THROUGH MIDDAY THURSDAY. STRONG LOW TO MID LEVEL WINDS AND LOW LEVEL INSTABILITY WILL ALLOW THESE STORMS TO BECOME ORGANIZED. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND THURSDAY. INZ073>075-080-KYZ089>100-OHZ077>082-088-111500- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1047 AM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS OUR AREA THURSDAY MORNING THROUGH MIDDAY THURSDAY. STRONG LOW TO MID LEVEL WINDS AND LOW LEVEL INSTABILITY WILL ALLOW THESE STORMS TO BECOME ORGANIZED. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY.
In the hours before
Special weather statement, Apr 10, 5:17 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
517 PM EDT WED APR 10 2013
INZ050-OHZ042-060-102145-
WAYNE IN-DARKE OH-PREBLE OH-
517 PM EDT WED APR 10 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PREBLE...
SOUTHWESTERN DARKE AND NORTHEASTERN WAYNE COUNTIES THROUGH 545 PM
EDT...
AT 517 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WILLIAMSBURG...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FOUNTAIN CITY AND NEW
MADISON.
ALSO...MIDDLEBORO...WHITEWATER...BETHEL...HOLLANSBURG...ELDORADO...
PALESTINE...SHARPEYE AND CASTINE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4001 8496 4001 8482 4008 8482 4011 8475
3992 8458 3985 8503 3996 8508Local storm report, Apr 10, 5:57 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL BUCKLAND 40.62N 84.26W
04/10/2013 E1.75 INCH AUGLAIZE OH PUBLIC
&&
JDRLocal storm report, Apr 10, 6:08 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
608 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL WAPAKONETA 40.57N 84.19W
04/10/2013 E0.75 INCH AUGLAIZE OH TRAINED SPOTTER
&&
JDRSpecial weather statement, Apr 10, 6:15 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
615 PM EDT WED APR 10 2013
OHZ034-035-043-102245-
AUGLAIZE OH-MERCER OH-SHELBY OH-
615 PM EDT WED APR 10 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SHELBY...
SOUTHEASTERN MERCER AND SOUTHWESTERN AUGLAIZE COUNTIES THROUGH 645 PM
EDT...
AT 612 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CARTHAGENA...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MINSTER...NEW BREMEN...
ST. MARYS AND NEW KNOXVILLE.
ALSO...MARIA STEIN...CHICKASAW...EGYPT...BULKHEAD...LAKE LORAMIE
STATE PARK...MCCARTYVILLE...KETTLERSVILLE AND MOULTON ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 4038 8418 4035 8445 4036 8459 4044 8463
4059 8429Special weather statement, Apr 10, 6:56 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
656 PM EDT WED APR 10 2013
OHZ045-046-055-056-102345-
DELAWARE OH-FRANKLIN OH-LICKING OH-UNION OH-
656 PM EDT WED APR 10 2013
...STRONG THUNDERSTORMS WILL AFFECT EASTERN UNION...NORTHWESTERN
LICKING...NORTHEASTERN FRANKLIN AND DELAWARE COUNTIES THROUGH 745 PM
EDT...
STRONG THUNDERSTORMS NEAR DELAWARE WILL MOVE ACROSS NORTHERN
FRANKLIN COUNTY INTO WESTERN LICKING COUNTY THROUGH 745 PM. THESE
STORMS WERE MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...POWELL...POLARIS...
SUNBURY...WESTERVILLE AND JOHNSTOWN.
ALSO...KILBOURNE...LEWIS CENTER...ALUM CREEK STATE PARK...OLIVE
GREEN...GALENA...CENTER VILLAGE AND HARTFORD ARE NEAR THE PATH OF
THESE STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4006 8272 4022 8341 4042 8296 4041 8292
4036 8292 4035 8275 4035 8274 4028 8274
4027 8252 4027 8249 4026 8249
BINAULocal storm report, Apr 10, 7:13 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
713 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND GST RADNOR 40.38N 83.15W
04/10/2013 E55 MPH DELAWARE OH AMATEUR RADIO
&&
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:50 AM EDT | Special Weather Statement | ILN | Shelby | 25 min |
| Apr 10, 10:14 AM EDT | Special Weather Statement | ILN | Preble | 31 min |
| Apr 10, 11:19 AM EDT | Special Weather Statement | ILN | Clark | 26 min |
| Apr 10, 2:41 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 49 min |
| Apr 10, 3:16 PM EDT | Special Weather Statement | ILN | Hardin | 29 min |
| Apr 10, 3:22 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan | 38 min |
| Apr 10, 3:41 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Mercer, Shelby | 49 min |
| Apr 10, 4:19 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Union | 41 min |
| Apr 10, 5:05 PM EDT | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 25 min |
| Apr 10, 5:28 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 32 min |
| Apr 10, 5:36 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 39 min |
| Apr 10, 5:53 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Hardin, Mercer, Shelby | 3 hr |
| Apr 10, 6:05 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan | 40 min |
| Apr 10, 6:15 PM EDT | Special Weather Statement | ILN | Auglaize | 30 min |
| Apr 10, 6:16 PM EDT | Areal Flood Advisory | ILN | Auglaize, Delaware, Hardin, Logan, Shelby, Union | 2 hr |
| Apr 10, 6:25 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 50 min |
| Apr 10, 6:56 PM EDT | Special Weather Statement | ILN | Delaware | 49 min |
| Apr 10, 7:38 PM EDT | Special Weather Statement | ILN | Licking | 37 min |
| Apr 10, 7:53 PM EDT | Special Weather Statement | ILN | Fairfield | 22 min |
Nearby
Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.